# SDR AALA20021760

- Difficulty date: November 20, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CUSP STATION 1174 AROUND HOLES FOR NR 1 SEAT TRACK.  REMOVED CORROSION PER SRM 51-10-03.  INSTALLED REPAIR DOUBLER PER SRM 53-01-00 FIG 4 SHEET 3 PAGE 10.  (M)
